| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 5
Volume 47 Number 4
Volume 47S Number 1
Volume 47 Number 3
Volume 47 Number 2
Volume 47 Number 1
Earlier issues
Volume 46 Number 6 Volume 47 Number 1 Volume 47 Number 2

previous article next article

Research articles

ScienceAsia 47 (2021): 117-125 |doi: 10.2306/scienceasia1513-1874.2021.008


Existence and nonexistence of positive solutions for a class of Caputo fractional differential equation


Na Wang*, Jin Zhang

 
ABSTRACT:     This study considers a class of Caputo fractional differential equation. The main results of the existence and nonexistence of positive solutions for a certain problem are obtained by a fixed point theorem. Two examples are demonstrated to illustrate our results.

Download PDF

53 Downloads 381 Views


a Department of Applied Mathematics, Shanghai Institute of Technology, Shanghai 201418 China

* Corresponding author, E-mail: wangna1621@126.com

Received 14 May 2020, Accepted 8 Nov 2020